Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes cold sensation in the body after estrogen replacement?

I mfemale, 65; on no medications except Estrogen replacement. Living in AZ but working from home in 67- 68 degrees. I feel cold all the time. Do a 25 minute fast paced walk every day. Take Food Supplements and eat healthy. Any ideas of what the cold feeling means.
Wed, 7 Mar 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Estrogen is not known to cause cold sensation in body. Please get your thyroid function test done, as low thyroid can cause excessive cold.

Exact diagnosis would help in specific treatment. Consult an endocrinologist.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes cold sensation in the body after estrogen replacement?

Hello, Estrogen is not known to cause cold sensation in body. Please get your thyroid function test done, as low thyroid can cause excessive cold. Exact diagnosis would help in specific treatment. Consult an endocrinologist. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale